# SDR SIMA3411

- Difficulty date: December 6, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HOU - FLT 3618 - CREW REPORTED THAT REAR EMERGENCY FLOOR LIGHTS INOPERATIVE FROM ENTRY DOOR TO AFT CABIN SEATS.  FERRIED AIRCRAFT TO DFW AND REPLACED EMERGENCY LIGHT INVERTER.  (M)
